TAP Pharmaceuticals Products Inc.



Notice is being given for consumers, insurers, employee welfare benefit plans and other entities who paid for Lupron(R) about a proposed $150 million settlement. A class action lawsuit claimed there was a fraudulent scheme about the marketing, sale, and distribution of Lupron(R) that caused class members to overpay. (Jan-07-05) [YAHOO] [SETTLEMENT CLAIM]


Legal Help

If you have a similar problem and would like to be contacted by a lawyer at no obligation, please click here to fill in our form to submit your complaint.

Reader Comments

Posted by
Lindsay
on
I was given two injections, treated for six months with the Lupron depot. I was given a mirena after my second shot. The mirena was put in September of 2016. Since then, i have memory loss, horrible pain in low abdomen, back pain, joint pain, HAIR LOSS, when I say hair loss I meam half of my head is completely bald. I need help, i have to look at myself everyday like this. My hair isnt growing back either. I have skin lesions, that took over my left side of my upper body. That went away on their own. I am not sure what to do, i feel like a guinea pig. Please help.

Posted by
Nancy Green
on
I got cicatrical mucus membrane from the lupron shot during invitro. I went through seven years of no skin an no mouth and Malta skin.

Posted by
kari
on
After years of pushing from my ob doctors I finally took lupron for 6 months in a row. . . my life has been wrecked. . . no help for my endometriosis, hormone imbalance, post-menopausal and rare disorders caused by lupron, continued hot-flashes, memory loss, horrible GI disturbances- my life was much better before that durg- now anxiety- panic attacks- it never ends- PLUS i was never ever once informed ever that it was chemotherapy- EVER! the doctors just pushed and pushed and i trusted them. . . they have destroyed me

Posted by
Brandi Lafitte
on
I was given Lupron to "treat" my endometriosis in 2012 and it has done nothing to help, just cause me more pain and suffering. I've lost teeth after being given this drug, I have insomnia more often after this drug, was treated for depression after this drug. I could go on and on with my sufferings. We need to end this drug and stop giving it to my Endo sisters, knowing it won't help them. We need a cure, not more pain

Posted by
albert owens
on
i have had 1 injection of lupron for prostate cancer, it has killed me, i have headaches all day for weeks, fatigue, mental confusion, memory loss, very high blood pressure, body aches, hot flashes, and much more, i contacted the doctor and told them, they said could do nothing go see family doctor, family doctor could do nothing,>>?? how can this this still be on the market?

Add Your Comment on This Issue

Fields marked * are mandatory. Please read our comment guidelines before posting.

*Name:

Note: Your name will be published with your comment.

*Email Address:

Your email will only be used if a response is needed.

*Your Comment: